# SDR CALA2019102501822

- Difficulty date: October 25, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 57,582 hours, 25,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Condition: Eroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST, PETE LAMENDOLA, L1 DOOR DAMPER SYLINDER PRESSU RE GAUGE GROMMET ERRODED. REMOVED AND REPLACED L1 DOOR DAMPER CYLINDER IAW A319 AMM''S 52-1 1-14-000-001, AND 52-11-14-400-001. CHARGING OF CYLINDER ACCOMPL ISHED ON ROUTINE CARD 17-2500-1-9909 SEQ 159  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1162076  SN OFF 1892 IPC REFERENCE # ACTUATOR, PAX D  OFF 31-5210-9-9001 1892 ON 31-5210-9-9001 5573
